# SDR AU980188

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc LO360A1G6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SL75089STD
- Condition: Cracked
- Location: Recip Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON CRACKED.
